ivabradine (Procoralan): saw my EP yesterday... - AF Association

AF Association
19,708 members24,098 posts

ivabradine (Procoralan)

songbird74
songbird74

saw my EP yesterday 6 months post ablation and told him although only now getting AF one day a month for 24 hours instead of 2 days every 2 days I feel breathless with minor exertion on non AF days and also my heart rate is 10-15 bpm higher than before all the time - around 80-90 but up to 110 if I start walking more than slowly. He has taken me off nebivolol and put me on Ivabradine which he said is good at slowing the heart rate with less side effects than a beta blocker but then the cardiologist who wrote the prescription said people with AF don't tolerate the drug well quite often and to go to my GP if the AF increases so I am a bit confused - the instruction leaflet says talk to your GP before taking if you have AF and it is listed as a potential side effect. Last thing I want tis to increase the AF but then again it would be great to get rid of the brain fog from beta blocker. Antone else on Ivabradine - I gather it is normally given for angina

1 Reply
oldestnewest

I was put on Ivabradine by my heart failure nurse at one point while she was trying to find the optimum medication regime for me. I was only on it for a month before she took me off and increased my Bisoprolol dosage. I can't recall why now. (I don't have angina). I can tolerate Bisoprolol quite well.

Sorry - I realise that this doesn't help you.

You may also like...